# SDR AALA200904160000A

- Difficulty date: April 16, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 49,238 hours, 16,620 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609020000
- Condition: Damaged
- Location: Zone 900
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MCI - INFLIGHT STL-LAX.  CREW REPORTED SMOKE IN CABIN ORIGINATING FROM THE FORWARD GALLEY NUMBER 2 OVEN.  EMERGENCY DECLARED, LANDED MCI WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND BURNED RESIDUE IN OVEN.  REPLACED OVEN AND CLEARED CABIN OF SMOKE.  NO OTHER GALLEY DAMAGE NOTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
